# SDR SWAA2012120710342

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 28,558 hours, 16,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spherical Bearin
- Part number: BACB104J10
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT FLAP I/B TRACK SPHERICAL BEARING IS LOOSE.  REMOVED AND REPLACED BEARING PER M/M.
